Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
186 Doctors are Online

Sometimes my heart beats strangely, what may be thee reason ?

been happening a lot recently and i m not sure what the cause is but sometimes my heart beats funny it feels like it s twitching or fluttering and sometimes is followed by pains in my arms or around my arm pit area, i don t know if it s related but i also have headaches a lot (not as often any more). I m 17 and my mom says not to worry... i don t drink much coffee i don t have many anxiety attacks i had a heart murmur as a baby and my dad had a hole in his heart i also don t exersise much but i m only about 120 lbs. and don t eat much junk food... still confused
Asked On : Mon, 14 Dec 2009
Answers:  1 Views:  479
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Treatment/Therapy
Nephrologist 's  Response
thanks for the query
well given your history and the symptoms it would be wise for you to get yourself evaluated by your doctor and not neglect it. get an ecg and echocardiogram and get yourself evaluated by a cardiologist and if you are healthy there is no doubt in your mind regarding that .
take care.
Answered: Wed, 14 Sep 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor